Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hepatitis B Symptoms Stool Color

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
San Francisco AIDS Foundation

Frequently Asked Questions About Hepatitis

...vaccinate your for both Hepatitis A and Hepatitis B infections. Talk to your primary care provider or your local sexual health clinic. There is no cure for Hepatitis B or C. However, there are treatments that can help improve the symptoms of Hepatitis B and C. Many people use alternative or complimentary therapies such as acupuncture, herbs and vitamins to treat Hepatitis A, B, and C. Although some people report that these therapies work,...
Ask the Experts

re: enlarged liver and atripla (light colour stools)

I have started on Atripla since exactly a month, my stool has turned light coloured since 4 days. My doctor is testing my bilirubine. In your experience will this condition disappear once my liver gets more used to or is this hepatoxixity and the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...with underlying liver conditons such as hepatitis B or C where immune reconstitution can complicate the picture. Light colored stools can be due to other factors than drug related liver toxicity. Laboratory work up including liver enzymes can... Read more »

Relationship between stools color, diarrea and liver problem?

If liver is infected, will the stools color turn pale immediately? Can it cause dirreara as well?Thanks
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
...Hepatitis (liver infection) can indeed result in clay-colored stools, and sometimes, diarrhea. Read more »

Very Concerned regarding Hepatitis B and C

Please if you can answer my question I would truly appreciate it! My doctor seems absolutely clueless and I'm extremely worried. I was tested 2 months after a possible exposure for Hep B and C. The Hep C tested for anti-bodies and was negative. The...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
After two months, I suspect you will be in the clear. If these tests were done for a questionable risk, then you may stop here. If there was a significant risk, then you will want to pursue testing again at six months to be certain. Hepatitis C... Read more »

red colored urine

hello doc, my friend tested hiv poz 9 mths ago. now she is under medications. the problem with her is that she is havin pain while urinating and color of urine is red. her medications include triomune, virodin, virocomb. what would be the cause of...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
I think it is unlikely that her symptoms are related to her antiretroviral medications. I would be most concerned about a urinary tract infection; however, other things are also possible. She needs to be evaluated by her primary provider.Best,Eric Read more »
Articles
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...Damage Symptoms of liver damage or liver disease include: Pain Enlarged liver Fatigue Nausea Dark urine Clay-colored stool Jaundice (yellowing of the skin, eyes, and mucous membranes) If you have these symptoms you should call your... Read more »
AIDS InfoNet

Hepatitis: Overview

...loss of appetite, fatigue, fever, body aches, nausea and vomiting, and stomach pain. Some people may have dark urine, light-colored bowel movements, and a yellowing of the skin or of the eyes (jaundice). Your health care provider will check your... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...(especially in the arms and legs), dizziness, fast or irregular heartbeat, yellowing of skin, dark-colored urine, light-colored stools, or loss of appetite. Individuals should tell a doctor if they have any of these side effects. Some side... Read more »
AIDS InfoNet

Emtricitabine (Emtriva)

...analog drugs. Liver problems including "fatty liver" may also occur. In rare cases, people had some limited changes in skin color. How Does Emtricitabine React With Other Drugs? Emtricitabine can interact with other drugs or supplements you... Read more »
Connect With Others

AnalysisParalysis!!!

Posted by DFWMan, 3 Replies
First, let me start by saying this site has been an excellent source of education & inspiration for me over the last couple of weeks - kudos to all of you great people!!! Here's the scoop: June 16th I was intimate with someone who's status I am... Read more »

Dark Stool

Posted by Anonymous, 1 Reply
...Over the past week, I've noticed that my stool has become extremely dark (almost black). Is that a symptom of this virus? Read more »

there are colors here!

Posted by Anonymous
... hey! you can do al types of stuff in this board and write in colors! see you! Read more »

Women of Color & HIV

Posted by Anonymous, 3 Replies
...I am a graduate student looking to hear more about the experiences of Women of Color and HIV/AIDS. I am wondering if you notice more of a stigma because of race, differences in availability to treatments, communty/family Read more »